Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

A One-Step-Two-Mappings Iterative Scheme for Multi-Valued Maps in W-Hyperbolic Spaces

Birol Gunduz, Sezgin Akbulut

FILOMAT Cilt 32 · Sayı 4 · ss. 1403–1411 · 01.01.2018
DOI ile aç

Özet

In this paper, we study a one-step iterative scheme for two multi-valued nonexpansive maps in W-hyperbolic spaces. We establish strong and Delta-convergence theorems for the proposed algorithm in a uniformly convex W-hyperbolic space which improve and extend the corresponding known results in uniformly convex Banach spaces as well as CAT(0) spaces. Our new results are also valid in geodesic spaces.

Atıf için künye

Gunduz, B., & Akbulut, S. (2018). A One-Step-Two-Mappings Iterative Scheme for Multi-Valued Maps in W-Hyperbolic Spaces. FILOMAT, 32(4), 1403–1411. https://doi.org/10.2298/fil1804403g

BibTeX
@article{gunduz2018-73290,
  author = {Gunduz, Birol and Akbulut, Sezgin},
  title = {A One-Step-Two-Mappings Iterative Scheme for Multi-Valued Maps in W-Hyperbolic Spaces},
  journal = {FILOMAT},
  year = {2018},
  volume = {32},
  number = {4},
  pages = {1403--1411},
  issn = {0354-5180},
  doi = {10.2298/fil1804403g},
  url = {https://akademik.atauni.edu.tr/yayinlar/73290-a-one-step-two-mappings-iterative-scheme-for-multi-valued-maps-in-w-hyperbolic}
}